Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 159, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 7, 2017, 2:25 PM EDT for 4 counties in Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2017, 2:25 PM EDT (18:25 UTC)
- Expired
- Jul 7, 2017, 3:01 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Franklin County, OH, Hocking County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 2:30 PM EDT | HAIL 1 | Sugar Grove, OH | MARBLE TO QUARTER SIZED HAIL -- VIA SOCIAL MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 9:46 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted.
321 WUUS51 KILN 071825 SVRILN OHC045-049-073-129-071915- /O.NEW.KILN.SV.W.0159.170707T1825Z-170707T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Wilmington OH 225 PM EDT FRI JUL 7 2017 The National Weather Service in Wilmington has issued a * Severe Thunderstorm Warning for... Southeastern Franklin County in central Ohio... Fairfield County in central Ohio... Northwestern Hocking County in central Ohio... Northeastern Pickaway County in central Ohio... * Until 315 PM EDT. * At 225 PM EDT, a severe thunderstorm was located near Ashville, moving east at 40 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Columbus, Lancaster, Grove City, Canal Winchester, Groveport, Ashville, South Bloomfield, Bremen, Hide-A-Way Hills, Obetz, Royalton, Lithopolis, Amanda, Carroll, Sugar Grove, Rushville, Lockbourne, West Rushville, Fairfield County Airport and East Ringgold. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. && LAT...LON 3952 8253 3972 8307 3990 8299 3977 8240 TIME...MOT...LOC 1825Z 290DEG 36KT 3979 8294 HAIL...0.88IN WIND...60MPH $$ Sites
3 follow-up statements
315
WWUS51 KILN 071837
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
237 PM EDT FRI JUL 7 2017
OHC049-071846-
/O.CAN.KILN.SV.W.0159.000000T0000Z-170707T1915Z/
Franklin OH-
237 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 PM EDT for
central Ohio.
LAT...LON 3952 8253 3968 8297 3980 8285 3980 8282
3982 8282 3982 8280 3986 8279 3977 8240
TIME...MOT...LOC 1836Z 290DEG 36KT 3975 8280
$$
OHC045-073-129-071915-
/O.CON.KILN.SV.W.0159.000000T0000Z-170707T1915Z/
Fairfield OH-Hocking OH-Pickaway OH-
237 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR FAIRFIELD...NORTHWESTERN HOCKING AND NORTHEASTERN PICKAWAY
COUNTIES...
At 236 PM EDT, a severe thunderstorm was located near Canal
Winchester, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Lancaster, Canal Winchester, Bremen, Hide-A-Way Hills, Royalton,
Lithopolis, Amanda, Carroll, Sugar Grove, Rushville, West Rushville,
Fairfield County Airport, East Ringgold, US Route 22 at State Route
159, Hideaway Hills, Slate Run Metro Park, Clearport, North Berne,
Rockbridge and Dumontville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3952 8253 3968 8297 3980 8285 3980 8282
3982 8282 3982 8280 3986 8279 3977 8240
TIME...MOT...LOC 1836Z 290DEG 36KT 3975 8280
HAIL...0.75IN
WIND...60MPH
$$
Sites069
WWUS51 KILN 071849
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
249 PM EDT FRI JUL 7 2017
OHC129-071859-
/O.CAN.KILN.SV.W.0159.000000T0000Z-170707T1915Z/
Pickaway OH-
249 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKAWAY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 PM EDT for
central Ohio.
LAT...LON 3952 8253 3960 8275 3963 8284 3970 8284
3970 8283 3979 8282 3977 8240
TIME...MOT...LOC 1849Z 290DEG 36KT 3971 8264
$$
OHC045-073-071915-
/O.CON.KILN.SV.W.0159.000000T0000Z-170707T1915Z/
Fairfield OH-Hocking OH-
249 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHERN FAIRFIELD AND NORTHWESTERN HOCKING COUNTIES...
At 249 PM EDT, a severe thunderstorm was located over Lancaster,
moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Lancaster, Bremen, Hide-A-Way Hills, Royalton, Amanda, Sugar Grove,
Rushville, West Rushville, Fairfield County Airport, US Route 22 at
State Route 159, Hideaway Hills, Clearport, North Berne, Rockbridge,
Dumontville and State Route 674 at State Route 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3952 8253 3960 8275 3963 8284 3970 8284
3970 8283 3979 8282 3977 8240
TIME...MOT...LOC 1849Z 290DEG 36KT 3971 8264
HAIL...0.75IN
WIND...60MPH
$$
Sites906
WWUS51 KILN 071901
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
301 PM EDT FRI JUL 7 2017
OHC045-073-071911-
/O.CAN.KILN.SV.W.0159.000000T0000Z-170707T1915Z/
Fairfield OH-Hocking OH-
301 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAIRFIELD AND
NORTHWESTERN HOCKING COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 500 PM EDT for
central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3952 8253 3960 8275 3963 8284 3970 8284
3970 8283 3979 8282 3977 8240
TIME...MOT...LOC 1900Z 290DEG 36KT 3967 8249
$$
SitesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:08 AM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 7, 11:08 AM EDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 1108 AM EDT Fri Jul 7 2017 .SYNOPSIS... A cold front from the northwest will bring the likelihood for showers and thunderstorms today into tonight. High pressure will follow the front, providing dry weather for Saturday and Sunday. Another cold front is forecast to sag south from the Great Lakes on Monday and Tuesday, with more showers and thunderstorms possible. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Severe Thunderstorm Watch 401 in effect until 5 PM EDT this afternoon across central Ohio and Indiana. Main update to morning package was to the PoPs as showers and thunderstorms have already developed across northern Indiana and are pushing southeast. Earlier this morning another complex of showers and thunderstorms pushed east across the area and left a outflow just southeast of Columbus (as seen on GOES R). The showers and thunderstorms currently in Indiana will likely dive southeast and follow the old out flow. ML Cape out ahead of the showers and thunderstorms are around 1500 to 2500 J/kg with around 20 to 30 kts of SFC - 3km and SFC - 6km shear. The better shear remains further northwest near the upper level support. Latest high res guidance has struggled catching on with the latest trends with the HRRRX seeming to try and catch on. Current thinking is for current complex of showers and thunderstorms over northern Indiana to dive southeast and weaken. More redevelopment is then forecasted on the western edge and is forecasted to push south towards Cincinnati this afternoon into evening. The surface cold front will then trail behind this evening. Secondary development along the cold front looks less likely given the convection that looks likely to have occurred out ahead of the front. New zones already out. Prev Discussion-> Patchy fog has developed over ground that is moist after recent rainfall. Have issued SPS for reduced visibilities through 9 am. Though visibilities seem to be improving a bit as drier air works in from the west, will continue to monitor for possible NPW. Once fog burns off by mid morning, the chance for showers and thunderstorms will increase with daytime heating, especially this afternoon as a cold front approaches from the northwest. As thunderstorms become likely by late afternoon, some storms could reach severe limits in an environment containing moderate instability and ample wind fields. Severe weather may be more prevalent in northern locations where stronger winds will further enhance storm organization. High temperatures in the mid 80s will be around normal. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... Cold front will be over the southern part of the CWA this evening, before traveling across the Ohio River tonight. Thunderstorms, some possibly severe, will continue early tonight in southern counties, until daytime instability wanes, and frontal forcing diminishes. For Saturday, an area of high pressure is forecast to move in on a northwest flow aloft, bringing mostly sunny and dry weather. Cold advection will allow below normal highs in the upper 70s. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Northwest flow with surface high pressure building across the region Sunday. This high will provide dry weather with highs generally in the lower 80s. Southerly flow on the back side of the high will result in an increase in moisture. Will show chance pops for thunderstorms Monday with the best chance across the north, closer to an east-west oriented frontal boundary. Temperatures will be a little warmer with highs Monday from the lower 80s north to the mid 80s south. The chance for showers and thunderstorms will increase Tuesday and Wednesday as the front drops south across the region toward mid week. Highs Tuesday and Wednesday will be generally in the mid 80s. Model solutions differ on timing but show a wave pushing through the Great Lakes Thursday and the front slipping south of the Ohio River by the end of the week. Uncertainty increases due to model solution spread but this front will keep the threat of showers and thunderstorms in the forecast. Temperatures look to continue close to normal with highs generally in the mid 80s Thursday and Friday. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... FG/BR that formed in humid air following rainfall has begun to decrease. Wind above calm advecting somewhat drier air from the west is mitigating the situation. Once lingering BR burns off by around 14z, expect VFR through the daylight hours. However, thunderstorms are forecast to develop ahead of a cold front, affecting TAF sites mainly late in the afternoon and into the evening as the front travels across TAF sites. Winds from the west will gust close to 20 knots during the afternoon. Convection will diminish tonight as the front drops south of TAF sites and daytime heating decreases. BR may reduce visibilities early Saturday morning in residual low level moisture behind the front. Expect VFR at CVG after 12z Saturday with northwest winds. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio/Haines NEAR TERM...Coniglio/Haines SHORT TERM...Coniglio LONG TERM...AR AVIATION...Coniglio
Hazardous weather outlook, Jul 7, 11:12 AM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1112 AM EDT Fri Jul 7 2017 INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-081515- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 1112 AM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are forecast to develop this afternoon and evening. Some of these storms may become severe, with a threat for damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-081515- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- 1112 AM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms are forecast to develop this afternoon and evening. Some of these storms may become severe, with a threat for damaging winds and large hail. Some storms also have the potential for heavy rain. Flash flooding will be possible in some of the heavier storms or where training occurs. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Jul 7, 1:43 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
143 PM EDT FRI JUL 7 2017
INZ059-OHZ045-046-051>056-060>062-070-071815-
Union IN-Montgomery OH-Delaware OH-Butler OH-Franklin OH-Clark OH-
Greene OH-Licking OH-Champaign OH-Madison OH-Preble OH-Union OH-
Miami OH-
143 PM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION COUNTY IN
EAST CENTRAL INDIANA...PREBLE AND SOUTHEASTERN CHAMPAIGN COUNTIES IN
WEST CENTRAL OHIO...NORTHWESTERN BUTLER COUNTY IN SOUTHWESTERN
OHIO...CLARK COUNTY IN WEST CENTRAL OHIO...FRANKLIN AND SOUTHERN
DELAWARE COUNTIES IN CENTRAL OHIO...NORTHERN GREENE COUNTY IN WEST
CENTRAL OHIO...WEST CENTRAL LICKING COUNTY IN CENTRAL OHIO...
MONTGOMERY COUNTY IN WEST CENTRAL OHIO...MADISON...SOUTHEASTERN UNION
COUNTIES IN CENTRAL OHIO AND SOUTHERN MIAMI COUNTIES IN WEST CENTRAL
OHIO UNTIL 215 PM EDT...
At 141 PM EDT, radar indicated a line of strong thunderstorms
stretching from near Delaware, southwest to Eaton. The line is
moving southeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Columbus, Dayton, Springfield, Kettering, Beavercreek, Dublin, Huber
Heights, Westerville, Grove City, Upper Arlington, Gahanna, Fairborn,
Hilliard, Xenia, Trotwood, Miamisburg, Vandalia, Worthington,
Englewood and Bexley.
This includes the following Interstates...
I-70 in Ohio between mile markers 1 and 102.
I-71 in Ohio between mile markers 105 and 124.
I-75 in Ohio between mile markers 44 and 68.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3983 8324 3959 8436 3954 8484 3983 8480
4020 8315 4015 8300 4023 8287 4008 8266
TIME...MOT...LOC 1741Z 252DEG 24KT 3996 8374
SitesLocal storm report, Jul 7, 1:54 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
154 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 3 NNW DELAWARE STATE PA 40.43N 83.07W
07/07/2017 DELAWARE OH AMATEUR RADIO
TREES DOWN -- TIME ESTIMATED
0138 PM TSTM WND DMG 3 WNW SUNBURY 40.27N 82.91W
07/07/2017 DELAWARE OH AMATEUR RADIO
TREES DOWN -- TIME ESTIMATED
&&Special weather statement, Jul 7, 1:55 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
155 PM EDT FRI JUL 7 2017
OHZ056-071830-
Licking OH-
155 PM EDT FRI JUL 7 2017
...A STRONG THUNDERSTORM WILL AFFECT LICKING COUNTY UNTIL 230 PM
EDT...
At 154 PM EDT, radar indicated a strong thunderstorms in Licking
County.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Newark, Heath, Granville, Pataskala, Buckeye Lake, Hebron, Utica,
Hanover, Harbor Hills, Granville South, Marne, Thornport, Etna.
This includes I-70 in Ohio between mile markers 116 and 142, and near
mile marker 144.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3995 8220 3995 8223 3991 8223 3995 8273
4010 8248 4016 8261 4025 8247 4024 8239
4024 8218
TIME...MOT...LOC 1754Z 316DEG 23KT 4009 8246
SitesLocal storm report, Jul 7, 1:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HEAVY RAIN KILBOURNE 40.33N 82.96W
07/07/2017 M1.70 INCH DELAWARE OH TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
MBPSpecial weather statement, Jul 7, 2:14 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
214 PM EDT FRI JUL 7 2017
OHZ054>056-063>065-073-071845-
Licking OH-Fairfield OH-Ross OH-Fayette OH-Madison OH-Franklin OH-
Pickaway OH-
214 PM EDT FRI JUL 7 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FRANKLIN...
FAIRFIELD...FAYETTE...PICKAWAY...SOUTHWESTERN LICKING...SOUTHERN
MADISON AND NORTHWESTERN ROSS COUNTIES UNTIL 245 PM EDT...
At 214 PM EDT, radar indicated strong thunderstorms along a line
extending from near Reynoldsburg to Jeffersonville, moving south at
25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Columbus, Lancaster, Reynoldsburg, Grove City, Gahanna, Pickerington,
Washington Court House, Circleville, Bexley, Canal Winchester,
Groveport, Ashville, Baltimore, Buckeye Lake, Mount Sterling, South
Bloomfield, Bremen, Jeffersonville, Millersport and Williamsport.
This includes the following Interstates...
I-70 in Ohio between mile markers 102 and 114.
I-71 in Ohio between mile markers 69 and 105.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3939 8341 3974 8362 4002 8277 3995 8278
3993 8246 3984 8247 3984 8243 3983 8240
3983 8239 3975 8240 3974 8237 3972 8237
TIME...MOT...LOC 1814Z 346DEG 22KT 3994 8275 3963 8355
SitesLocal storm report, Jul 7, 2:24 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST KLCK RICKENBACKER APT 39.81N 82.93W
07/07/2017 M58 MPH FRANKLIN OH AWOS
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:32 AM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Jul 7, 11:28 AM EDT | Special Weather Statement | ILN | Mercer | 32 min |
| Jul 7, 11:32 AM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Jul 7, 11:49 AM EDT | Special Weather Statement | ILN | Mercer | 26 min |
| Jul 7, 11:57 AM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jul 7, 11:59 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 31 min |
| Jul 7, 12:15 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jul 7, 12:31 PM EDT | Special Weather Statement | ILN | Logan, Shelby | 29 min |
| Jul 7, 12:39 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jul 7, 12:44 PM EDT | Special Weather Statement | ILN | Union | 31 min |
| Jul 7, 12:59 PM EDT | Special Weather Statement | ILN | Champaign | 31 min |
| Jul 7, 1:08 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 35 min |
| Jul 7, 1:19 PM EDT | Special Weather Statement | ILN | Delaware, Union | 26 min |
| Jul 7, 1:23 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Jul 7, 1:43 PM EDT | Special Weather Statement | ILN | Clark, Franklin, Madison, Montgomery, Preble | 32 min |
| Jul 7, 1:49 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 26 min |
| Jul 7, 1:55 PM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Jul 7, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 47 min |
| Jul 7, 2:14 PM EDT | Special Weather Statement | ILN | Fairfield, Fayette, Pickaway | 31 min |
| Jul 7, 2:43 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 47 min |
| Jul 7, 2:48 PM EDT | Special Weather Statement | ILN | Hocking | 27 min |
| Jul 7, 3:16 PM EDT | Special Weather Statement | ILN | Highland, Hocking, Ross | 29 min |
| Jul 7, 4:09 PM EDT | Special Weather Statement | ILN | Pike | 36 min |
| Jul 7, 4:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Jul 7, 4:18 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 42 min |
| Jul 7, 4:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 45 min |
| Jul 7, 5:09 PM EDT | Areal Flood Advisory | ILN | Preble | 3 hr |
| Jul 7, 5:18 PM EDT | Tornado Warning | ILN | Butler, Montgomery, Preble | 27 min |
| Jul 7, 5:28 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 32 min |
| Jul 7, 5:31 PM EDT | Special Weather Statement | ILN | Preble | 14 min |
| Jul 7, 5:38 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 52 min |
| Jul 7, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Jul 7, 5:56 PM EDT | Special Weather Statement | ILN | Clinton | 34 min |
| Jul 7, 5:57 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 3 hr |
| Jul 7, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 43 min |
| Jul 7, 6:14 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 46 min |
| Jul 7, 6:20 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 40 min |
| Jul 7, 6:35 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 40 min |
| Jul 7, 6:40 PM EDT | Areal Flood Warning | ILN | Preble | 6 hr |
| Jul 7, 7:00 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| Jul 7, 7:11 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 34 min |
| Jul 7, 7:15 PM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| Jul 7, 7:42 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.